# SDR SWAA2013032113912

- Difficulty date: March 18, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 30,716 hours, 17,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING BATTERY PACKS M1675 AND M1672 FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PER AMM.
